# SDR DXTA2025010701851

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000092
- Aircraft time: 1,811 hours, 1,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE JAMS AFTER ABOUT 2 INCHES OF TRAVEL.   PERFORMED CABIN DOOR OPERATIONAL CHECK. OPERATIONAL CHECK GOOD. IAW CE700 AMM 52-10-00.
